Asymptotic Abelianness and Braided Tensor $C^*$-Categories

Detlev Buchholz, Sergio Doplicher, Giovanni Morchio, John E. Roberts, Franco Strocchi
September 19, 2002
By introducing the concepts of asymptopia and bi-asymptopia, we show how braided tensor $C^*$-categories arise in a natural way. This generalizes constructions in algebraic quantum field theory by replacing local commutativity by suitable forms of asymptotic Abelianness.
open access link
@article{Buchholz:2002dh, author = "Buchholz, Detlev and Doplicher, Sergio and Morchio, Giovanni and Roberts, John E. and Strocchi, Franco", title = "{Asymptotic Abelianness and braided tensor c*-categories}", journal = "Prog. Math.", volume = "251", year = "2007", pages = "49-64", note = "[,49(2002)]", eprint = "math-ph/0209038", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = MATH-PH/0209038;%%" }

Keywords: 
categories